MathSciNet Relay Station
MathSciNet bibliographic data
MR1389749 (97a:35092) 35K55 (35A20 35B99 35K65 35Q35 76D08)
Bertozzi, Andrea L. Symmetric singularity formation in lubrication-type equations for interface motion. SIAM J. Appl. Math. 56 (1996), no. 3, 681–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement